I have been taking a thyroid replacement for 25 years. My Dr said my level is normal, however I have no energy at all..I have a jumpy feeling inside at times..I have gained @ 9 lbs in the past 6 weeks or so (he changed my dosage of Synthroid @ 2 months ago). My skin is so dry, I can't think, I want to sleep a lot ,I make myself stay up or I fall asleep as soon as I sit down. My face is puffy and the constipation is miserable, bloated (lucky if I go every couple weeks even with medication), strangely if I have a migraine, I go immediately. My fingernails are flat (like a platapus bill) and then curve under. The Dr said it was due to stress. I am hypoglycemic and now it seems more frequent, daily a lot of times in the morning and it drops rather quickly. :confused:Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?